# SDR AALA202409261723

- Difficulty date: September 19, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 28,168 hours, 11,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: D30664515
- Part serial: M12958
- Condition: Unserviceable
- Location: R1 Door Slide
- Part time: 17,825 hours, 6,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R1 DOOR FWD SLIDE COVER STRAP CLIP BROKEN. REMOVED GIRT BAR FROM DAMAGED SLIDE AND INSTALLED ONTO SERVICEABLE SLIDE.
